Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone,

I am in my 20s and I have been experience severe cramping. My menstrual cycle has been very normal since I was young. I have been on the Ortho Evra birth control patch for the past 3-4 year. I have not had any problems with it. However, 2 months ago I stopped using it (not because I wanted to get pregnant, but just a lot of stuff was going on in my family). So I went a whole month without using it.. and the week I was supposed to be on my menstrual cycle, I began using the patch again. So my patch change date is on Wednesday's and I put the patch on Thursday.. so basically I stopped my period from coming.. I did that 2 years ago because I wanted to change the date of switching my patch and everything was fine.

So this week I was supposed to take my patch off yesterday, in which I did. But the problem is that I began bleeding this Monday. I am supposed to be on my cycle in a few days from now.. but I already started.. I have been having really bad cramping and heavy bleeding. The pain comes and goes every 30 minutes or so.. but when it does come I have no choice but to crawl up into a ball.

My usual menstrual cycle would last 3 days and I would barely have cramps.. and if would have them I would have them the 1st day and medicine would help it. But now it is not helping at all. The pain feels like a blood clot is passing, but every time I checked, I didn't see any. Today, I was in the shower because the cramping was unbearable, and all of a sudden a huge clot came out (it was probably the size of oreo cookie)..

I have never had problems with blood clots before, so this is all frightening to me. I am really not sure what the problem might be. I plan on seeing my doctor if this goes on till Monday. I have been reading alot online.. but I have no clue what it might be though. I am going to get a pregnancy test, just in case I may be pregnant. If you could help me in any way if you have experience the same symptoms or know someone who has.

Thanks!

Loading...

Hi honey! You have to look at the complicated womens health as a common event! So what you did was hold off nature chemically right? So mother nature in the mean time started creating more lining in the uterus - THINKING that the lining had already been let go from your uterus! So there is ALL this uterine build up just waiting for the signal from your brain and your ovaries to let it pass! - similar to a dam! So as soon as you took away the hormone stopping it, it began, it didn't want to wait 1 moment longer - as the uterus can only handle so much lining! THUS the pain and the blood clot! This should subside over a day or too! Your body just needs to shed her lining and then she will be done! Even though MANY women use birth ctonrol to fit their schedule - wedding, holidays etc, the body HAS to catch up sooner or later! Does this make sense? Always check with your doctor if you have any concerns though - we aren't doctors on here! Good luck and healht honey!
Reply

Loading...